
Thermostat C Syrup
Manufacturer
Curasia Medilabs
Salt Composition
Chlorpheniramine Maleate (2mg/5ml) + Paracetamol (50mg/5ml) + Phenylephrine (5mg/5ml)
Key Information
Short Description
Thermostat C Syrup is a medicine used in the treatment of common cold symptoms, providing relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.
Dosage Form
Syrup
Introduction
Thermostat C Syrup can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Thermostat C Syrup may be taken with or without food but it is better to take it at a fixed time.
Safety Information
Side Effects
No common side effects listed.
Alcohol Warning
It is unsafe to consume alcohol with Thermostat C Syrup.
Breastfeeding Warning
Thermostat C Syrup is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.
Pregnancy Warning
Thermostat C Syrup may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Interacting Medicines
Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first.
How it works
Thermostat C Syrup is a combination of three medicines:
Quick Tips
Thermostat C Syrup helps relieve symptoms of cold and flu such as headache, sore throat, runny nose, muscular pain, and fever. It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you. Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness. Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. Inform your doctor if you are pregnant, planning to conceive or breastfeeding.
Related Medicines

Vexicold Syrup

Rapicold Syrup

Tosscold Syrup

Nazosap DS Syrup

Coldbip DS Syrup

Snucold DS Syrup

Cafnyl Syrup

Snifrid-Plus Syrup

Maxicold DS Syrup
